<< Previous Issue Journal of the Korean Mathematical Society (Vol. 15, No. 2) Next Issue >>
J. Korean Math. Soc. 1978 Vol. 15, No. 2, 63—176
Absolute matrix summability factors of infinite aeries and their application to Fourier series
Prem Chandra and S. Barve
J. Korean Math. Soc. 1978 Vol. 15, No. 2, 167—176
On semidirect factors of a locally compact group
Jaihan Yoon
J. Korean Math. Soc. 1978 Vol. 15, No. 2, 163—165
Topology of long line and inseparable connected manifolds
Jehpill Kim
J. Korean Math. Soc. 1978 Vol. 15, No. 2, 155—162
Restriction of poincar$\acute{e}$'s operator and boundedness of integrable forms
Sang Moon Kim
J. Korean Math. Soc. 1978 Vol. 15, No. 2, 149—153
Characterizations of self-decomposable probability measures on lctvs
Dong M. Chung
J. Korean Math. Soc. 1978 Vol. 15, No. 2, 139—148
Regualr transformation groups
Moo Ha Woo
J. Korean Math. Soc. 1978 Vol. 15, No. 2, 129—137
On the infinitesimal variations under some conditions in the Riemannian manifold and its submanifolds
Pak Eulyong
J. Korean Math. Soc. 1978 Vol. 15, No. 2, 117—128
Properties of almost c-continuous functions
Takashi Noiri
J. Korean Math. Soc. 1978 Vol. 15, No. 2, 109—115
Codimension 2 submanifoles with a 2-quasi-umbilical normal direction
Wklly De Meulemeester and Leopold Verstraelen
J. Korean Math. Soc. 1978 Vol. 15, No. 2, 101—108
Ideal theory of ordered locally convex spaces
Byung Soo Moon
J. Korean Math. Soc. 1978 Vol. 15, No. 2, 81—99
Note on the prime radical in nonassociative rings
Hyo Chul Myung
J. Korean Math. Soc. 1978 Vol. 15, No. 2, 77—80
Finite modules and combintorics
Joseph Neggers
J. Korean Math. Soc. 1978 Vol. 15, No. 2, 63—75

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd